Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes nausea after having antibiotics for vaginal infection? - Online Doctor Chats

Date : 10-Sep-2014
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Hi
User:Hi
User:I am XXXXXXX
Doctor:Hi XXXXXXX
Doctor:Please proceed with your query.
User:I recently got married and faced a vaginal infection. for which I consulted doctor with some antibiotic creams that it cured but along with it, I started facing this problem every day I feel vomiting sensation
User:n stomach ache
Doctor:Ok
User:Doctor gave me Omeze for it. yet it didnt help much
Doctor:Ok
User:I have done pregnancy test which is negative
Doctor:Ok
User:This problem only started after my marriage which took place in XXXXXXX this year
Doctor:Ok
User:frequently I face fatigue n feel very weak
Doctor:Ok
User:could you please help with this
Doctor:I would like to few more things before advising you
Doctor:Did you have heartburn before too?
User:no
User:I use to have gastric trouble but it was very rare
Doctor:Ok
Doctor:Are you on any medications?
Doctor:other than omez?
User:yes, Loette contraceptives
Doctor:OK
User:Omez I stopped taking them
Doctor:Ok
Doctor:Do you have meals regularly at regular intervals?
User:yes
Doctor:How about your consumption of fluids like water, tea, coffee?
User:water I consume less so I started drinking water more. a cup of tea in the morning that's all I have
Doctor:Ok
User:Do contraceptive pills have any side effects ?
Doctor:How about your food. Is it spicy or oily? Home cooked or hotel?
User:home cooked
Doctor:Ok
Doctor:From when are you taking these contraceptives?
User:1st of XXXXXXX
Doctor:Ok
Doctor:Yes, contraceptives do have side effects and one of them is acidity along with stomach ache.
Doctor:The acidity you are facing could be due to these pills.
Doctor:You need to take omez regularly as advised by your doctor till you take these contraceptives.
Doctor:Along with omez follow these instrucitons:
Doctor:1. Regular meals at regular intervals, avoid spicy and oily foods.
Doctor:2. Consume plenty of water especially when you have heart burn or stomach ache, it buffers the acid in the stomach.
User:Doctor prescribed omez for a week and I did stop it after a week... Still I should be continuing it ?
Doctor:Yes, you can start again.
Doctor:3. have high fibre diet like green leafy vegetables and fruits.
User:ok
Doctor:Keep a bottle with you every time. when ever heart burn sensation, you can drink some water as required.
User:ok
Doctor:Is there anything else I can help you with?
User:no, That will do. Thanks a lot for your time Doctor
Doctor:Thanks for visiting me here. Bye for now.
User:bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor